# SDR SWAA2022083142215

- Difficulty date: August 15, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF CARGO DOOR HAS AREAS OF CORROSION BS767 TO BS792 RBL21 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 767 TO 792 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED AFT CARGO BAY SHIELD ; FWD OF CARGO DOOR; BS 767- BS 792; RBL21; WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED NEW SHIELD PER SRM 51-40-05-0G-0; & DWG 146A0081. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 AND MEASUREMENT FIELD;[06] INSTALLED SHIELD BS 767-792 RBL 21 WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A0081;[07] VERIFIED CORRECTIVE ACTION #4 AND 5;[08] VERIFIED CORRECTIVE ACTION #4 AND 5
